Naturopathy & Yoga Specialist, Dr. Sneha's Response
You have not mentioned your height.
However, daily exercise with weights can improve muscle bulk and strengthens your muscles. Include lots of fruits, dry fruits every day in your diet. You can have B-Protein with milk.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My 17yr old daughter has a strong body odor. SHE is still a virgin, showers daily, healthy, and she is also a athlete. We have tried everything from baking soda to summers eve , vagisil and other FEMININE products. This is embarrassing to her and she leaves for college in a few weeks. What do YOU suggest we do about this ?
my body has become asymmetrical due to masturbation.the right side is bulkier and bigger than left side wt should i do to achieve symmetry.my bones are symmetrical and had a perfect symmetrical upto 15.the right side of my face is als bulkier than left one
My BBS never goes past 96. I am always cold . Never had recorded fever ( according to 98.6 average) I had illness that could not be detected on time because of the lack of fever .Appendicitis and pneumonia I have moved to Florida from NY and I am still very cold , air continuing is very strong everywhere I have the thermostat set at 80 , to be able to sleep . My blood pressure is always low 70-100 Just don t know what to do . I am healthy thin and active (73)
Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael
I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.
had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.
hi im a mother 40 years old did the gastric band since 9 years i took the perfect results but since 2 years now this band stop working for a reason my dr told me sometimes it happened when its old so i gain 8 kilos in 2 years my question is is it dangerous if i remove it and put new 1. is it better to remove and do the 1 that u fold the stomach coz lot of doctors advice me to do that 1 if i decide ti remove it the band pls advice me is it safe to remove the band usually pls i dont to keep it and no benefirt from it
I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.